# SDR A6WA200540068

- Difficulty date: January 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SILL PLATE AT FS 589 CRACKED.  REPAIRED CARGO DOOR SILL PLATE IAW BOMBARDIER REO 601R-53-61-433.  (M)
